# SDR SWIA200211036

- Difficulty date: July 9, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 21,605 hours, 19,201 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SERVICE DOOR CAUTIONS FOR FIRST 15 MINUTES OF FLIGHT.  CABIN PRESSURE AND DOOR LATCH INDICATORS NORMAL.  TIGHTENED INNER HANDLE ON SERVICE DOOR.  SERVICE DOOR IND, OPS CHECK GOOD.
